# SDR SWIA2019071946078

- Difficulty date: July 17, 2019
- Submitted: August 20, 2019
- Operation: Air carrier
- Aircraft: N868CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7427
- Aircraft time: 40,655 hours, 37,226 cycles
- Engine: Ge CF343A1
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Left
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

LEFT ENGINE FAILURE DURING CLIMB OUT. DECLARED EMERGENCY, COMPLETED QRH, SHUTDOWN LEFT ENGINE IN FLIGHT. (FLT#3780) FO: 07/19/2019 CLOSED REMOVED AND REPLACED LT ENGINE IAW AMM. OPS AND LEAK CHECKS GOOD.
